MathSciNet Relay Station
MathSciNet bibliographic data
MR984281 (90g:92069) 92A15 (92A10)
Lui, Roger Biological growth and spread modeled by systems of recursions. I. Mathematical theory. Math. Biosci. 93 (1989), no. 2, 269–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement